# SDR UALA2011031101168

- Difficulty date: March 10, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 45,143 hours, 17,783 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865109
- Part serial: 28
- Condition: Damaged
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-H OVERWING SLIDE AFT EDGE BETWEEN ATTACH SCREWS, COMPARTMENT FRAME IS SPLIT AND BENT OUT 9.5 INCHS LONG AND .500 INCHS WIDE.  SLIDE OUT OF TOLERANCE. REPLACED SLIDE ASSY.
